# SDR DALA2017020701022

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 31,800 hours, 17,905 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HAD A BRAKE TEMP LIGHT AND ANTI-SKID FAULT WHICH CLEARED ON ENROUTE. ON LANDING AT LEAST ONE TIRE DEFLATED WITH THREE MORE DEFLATING AT THE GATE. MAINTENANCE BITE OF ANTISKID CONTROL UNIT PER FIM.  REPLACED ANTISKID CONTROL UNIT, NR 4 BRAKE ASSEMBLY, NUMBER 3, 4, 7,AND 8 WHEEL ASSEMBLIES PER AMM. HIGH SPEED TAXI PERFORMED BY CREW WITH NO FURTHER ISSUES NOTED. AIRCRAFT RTS.
